# SDR WRLA95032

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shut-Off Valve
- Part number: 7883994
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW OBSERVED 'FADEC MAINTENANCE ALERT' ON NR 1 ENGINE.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL IDENTIFIED AIR/OIL COOLER SHUT-OFF VALVE FAILED.  REPLACED SHUT-OFF VALVE.  ENGINE GROUND RUN, NO FAULT NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
